Skip to product information
Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 70 Tablets + 1ct On-The-Go Relief

About This

  • 71 DAYS OF 24 HOUR NON-DROWSY ALLERGY RELIEF: Claritin contains 10 milligrams of loratadine per tablet, that blocks the effects of histamines in the body
  • POWERFUL, 24 HOUR INDOOR AND OUTDOOR ALLERGY PILLS: Relief of your worst allergy symptoms including sneezing, runny nose, itchy watery eyes, and itchy throat or nose
  • NO PRESCRIPTION NEEDED: Find relief of allergy symptoms triggered by over 200 indoor and outdoor allergens from pets, pollen, dust and mold*
  • TRUSTED BRAND: #1 doctor recommended non-drowsy oral OTC allergy brand
  • INDICATED FOR AGES 6 YEARS AND OLDER: Prescription strength, allergy relief that lasts all-day

Overview

  • Brand : Claritin
  • Item dimensions L x W x H : 3.76 x 1.55 x 3.08 inches
  • Product Benefits : Allergy Control
  • Active Ingredients : Loratadine
  • Unit Count : 71 Count

You may also like

aromatherapy candles

View all

Take a look behind the scenes of our latest product launch.

Discover the collection

"A Complete Recovery Within Your Most Personal Space"

Our Core Values:

Mindfulness:We meticulously select tools designed to help you ground yourself and focus on the present moment.

Holistic Balance:We strive for mental tranquility that goes beyond physical health, seeking a deeper sense of inner peace.

Family Harmony:We insist on eco-friendly, high-quality materials that are safe for every generation, from children to grandparents.

With Haven & Hues Wellness, your home becomes the most peaceful healing space in the world.

Brand Philosophy